Functiones et Approximatio Commentarii Mathematici

On the arithmetic of translated monomial maps

Mounir Hajli

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Inspired by the work of Silverman on the geometry and the arithmetic of monomial maps and also on the translated maps on Abelian varieties, we generalize his results to the case of the translated monomial maps.

Article information

Funct. Approx. Comment. Math., Volume 58, Number 2 (2018), 177-186.

First available in Project Euclid: 2 December 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 37P30: Height functions; Green functions; invariant measures [See also 11G50, 14G40]
Secondary: 11G50: Heights [See also 14G40, 37P30] 37P15: Global ground fields

dynamical degree arithmetic degree monomial maps


Hajli, Mounir. On the arithmetic of translated monomial maps. Funct. Approx. Comment. Math. 58 (2018), no. 2, 177--186. doi:10.7169/facm/1667.

Export citation


  • E. Bombieri and W. Gubler, Heights in Diophantine geometry, volume 4 of New Mathematical Monographs, Cambridge University Press, Cambridge, 2006.
  • C. Favre and E. Wulcan, Degree growth of monomial maps and McMullen's polytope algebra, Indiana Univ. Math. J. 61(2) (2012), 493–524.
  • M. Hindry and J.H. Silverman, Diophantine geometry, volume 201 of Graduate Texts in Mathematics, Springer-Verlag, New York, 2000, An introduction.
  • S. Lang, Fundamentals of Diophantine geometry, Springer-Verlag, New York, 1983.
  • J.H. Silverman, The arithmetic of dynamical systems, volume 241 of Graduate Texts in Mathematics, Springer, New York, 2007.
  • J.H. Silverman, The arithmetic of elliptic curves, volume 106 of Graduate Texts in Mathematics, Springer, Dordrecht, second edition, 2009.
  • J.H. Silverman, Dynamical degree, arithmetic entropy, and canonical heights for dominant rational self-maps of projective space, Ergodic Theory Dynam. Systems 34(2) (2014), 647–678.
  • J.H. Silverman, Arithmetic and dynamical degrees on abelian varieties, arXiv:1501.04205, 2015.